# SDR KBM2005F00215

- Difficulty date: August 5, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,440 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: S5144
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT HAS MULTIPLE CRACKS IN BUSHING, REMOVED AND REPLACED.  (K)
